# SDR CALA2023041001067

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737
- Aircraft serial: 28766
- Aircraft time: 77,491 hours, 27,915 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 141A83154
- Condition: Corroded
- Location: Sta251-360
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER COMP WET AREA R/H CORROSION ON INNER CHORD STA 277+14 TO 328+4 REF AAR N/R 974893 REMVOED AND REPLACED THE INNER CHORD STA 251 TO STA 360 AT FWD PASSENGER CABIN COMP WET AREA R/H PER B737 SRM 51-40-02-0G-0 AND DWG 141A8310 WORK ACCOMPLISHED BY V894534 REMVOED AND REPLACED THE INNER CHORD STA 251 TO STA 360 AT FWD PASSENGER CABIN COMP WET AREA R/H PER B737 SRM 51-40-02-0G-0 AND DWG 141A8310 WORK ACCOMPLISHED BY V894534
